# SDR USAA2012121300002

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: D5213310100060
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - R1 DOOR (842) DAMPER/EMERGENCY ASSIST DIMENSION "A" BETWEEN FINGER AND STRIKER LEVER IS OUT OF ADJUSTMENT.  ADJUSTED DIMENSION IAW AMM 52-13-14-820-002-A PROCEDURE 3.D STEP 4.A.
